# SDR VNAA2012072200014

- Difficulty date: July 22, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 20,731 hours, 21,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Cut
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL180, CREW REPORTED LOUD SQUEAL BEGAN AROUND PASSENGER DOOR.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND CUT IN DOOR SEAL BELOW SUPPORT WHEEL ARM.  MAINTENANCE REMOVED AND REPLACED PASSENGER DOOR SEAL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
